# SDR CALA2022033100828

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Fr35/36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE PANEL FR 35/36 HOLES 3,4,13,14,15,20,22,23,27,28 HAV E CRACK INDICATION. GENERATED BY V061682 ON HAECO LCQ NR 9298423 /30423 AIRS ARE CAT -B- MAJOR REPAIR. START/FINISH DIMENSIONS ARE LISTE NSPECTION PER PART 2 OF THE LATEST ECRA 5331-02868 ON OR BEFORE D ON HAECO NR 9298423. D ON PG 7 OF 8 OF THE ECRA. REQUIRES DIP TO ACCOMPLISH INITIAL I 72,336 TTFC OR 152,519 TTLFH, WHICHEVER COMES 1ST. WORK PERFORME ACCOMPLISHED PART 1.1 OF ECRA 5331-02868, HAECO REO L23704 REV I R, (INTERIM REPAIR FOR HOLES OF FR35-36 ON R/H PRESS PANEL). REP RII INSP COMPLIED WITH
